I took travatan Z eye drops (for lash growth) for 8 months and stopped 4 months ago because of some alarming side effects. But some of my side effects are not going away. Two of my problems (that I believe Travatan Z caused) are dizziness and double vision. I'm scared I may have damaged my eyes. I tried Zvestra to help with the dizziness and that didn't help at all. I, of course have made an appointment with an optician. Am I off-base for thinking the drug could be the cause, and what can I do in the meantime?
Person's Gender: Female
Person's Age: 58
Zyvestra, positional exercises, aspirin
Glasses for distance vision.
About four years old. I never had any problems with my sight (or eyeglass prescription) until I took the Travatan Z.
So, you're saying I may have a very serious problem with a brain or blood vessel disorder since the double vision is present in both eyes?
So, in order for the double vision to be caused by brain or blood vessel problem, both eyes have to be open and not just one when I see double? And could the drug have caused the inflammation, and could the dizziness be a by-product?
and eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology